DOI 10.1053/j.seminoncol.2016.02.018
Cutaneous manifestations of nontargeted and targeted chemotherapies.
Аннотация
Care of the oncologic patient requires an integral understanding of the adverse reactions of chemotherapy. With the advent of targeted agents and immunomodulating therapies, reactions to these newer treatments are of clinical interest. Cutaneous side effects of chemotherapeutic agents, including toxic erythema and mucositis, are common and may require cessation of treatment if associated with discomfort, superinfection, or negative impact on quality of life. This article reviews the cutaneous adverse reactions and treatment options of both conventional cytotoxic chemotherapeutic agents and newer targeted, multikinase inhibitors and immunomodulating therapies. An understanding of possible cutaneous reactions by all providers involved in the care of the oncologic patient is critical for prompt recognition, allowing for appropriate treatment and referral to dermatologists when necessary.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.